# SDR ASAA2020010631767

- Difficulty date: January 5, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 45,732 hours, 13,718 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION AUTO FAIL & ALTN LIGHTS ILLUMINATED. GROUNDED - YES. PERFORMED PRESSURIZATION SYSTEM GROUND TEST/RESET IAW B737-800 AMM 21-31-00-700-802. OPS CHECK GOOD. FAULTS CHARGED. OK FOR SERVICE.
